On nonhomogeneous elliptic equations involving critical Sobolev exponent
Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 3, p. 281-304
@article{AIHPC_1992__9_3_281_0,
     author = {Tarantello, Gabriella},
     title = {On nonhomogeneous elliptic equations involving critical Sobolev exponent},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {3},
     year = {1992},
     pages = {281-304},
     zbl = {0785.35046},
     mrnumber = {1168304},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1992__9_3_281_0}
}
Tarantello, G. On nonhomogeneous elliptic equations involving critical Sobolev exponent. Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 3, pp. 281-304. http://www.numdam.org/item/AIHPC_1992__9_3_281_0/

[A.R.] A. Ambrosetti and P. Rabinowitz, Dual Variational Methods in Critical Point Theory and Applications, J. Funct. Anal., Vol. 11, 1973, pp. 349-381. | MR 370183 | Zbl 0273.49063

[A.E.] J.P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Pure and Applied Mathem- atics, Wiley Interscience Publications, 1984. | MR 749753 | Zbl 0641.47066

[B] H. Brezis, Some Variational Problems with Lack of Compactness, Proc. Symp. Pure Math., Vol. 45, part 1, F. BROWER Ed., Amer. Math. Soc., 1986, pp. 165-201. | MR 843559 | Zbl 0617.35041

[B.L.] H. Brezis and T. Kato, Remarks on the Schrodinger Operator with Singular Complex Potential, J. Math. Pure Appl., 58, 1979, pp. 137-151. | MR 539217 | Zbl 0408.35025

[B.K.] H. Brezis et E. Lieb, A Relations Between Pointwise Convergence of Functions and Convergence of Integrals, Proc. Amer. Math. Soc., Vol. 88, 1983, pp. 486-490. | MR 699419 | Zbl 0526.46037

[B.N.1] H. Brezis et L. Nirenberg, A Minimization Problem with Critical Exponent and Non Zero Data, in "Symmetry in Nature", Scuola Norm. Sup. Pisa, 1989, pp. 129-140. | Zbl 0763.46023

[B.N.2] H. Brezis et L. Nirenberg, Positive Solutions of Nonlinear Elliptic Equations Involving Critical Sobolev Exponents, Comm. Pure Appl. Math., Vol. 36, 1983, pp. 437-477. | MR 709644 | Zbl 0541.35029

[C.S.] L. Caffarelli et J. Spruck, Variational Problems with Critical Growth and Positive Dirichlet Data (to appear).

[C.R.] M. Crandall et P. Rabinowitz, Some Continuation and Variational Method for Positive Solutions of Nonlinear Elliptic Eigenvalue Problems, Arch. Rational Mech. Anal., Vol. 58, 1975, pp. 207-218. | MR 382848 | Zbl 0309.35057

[F] G. Folland, Real Analysis, Wiley Interscience, N.Y., 1984. | MR 767633 | Zbl 0549.28001

[G.P.] N. Ghoussoub et D. Preiss, A General Mountain Pass Principle for Locating and Classifying Critical Point, Ann. I.H.P. Analyse non linéaire, Vol. 6, n° 5, 1989. pp. 321-330. | Numdam | MR 1030853 | Zbl 0711.58008

[H.] H. Hofer, A Geometric Description of the Neighbourhood of a Critical Point Given by the Mountain Pass Theorem, J. London Math. Soc., Vol. 31, 1985, pp. 566-570. | MR 812787 | Zbl 0573.58007

[M.] F. Merle, Sur la non-existence de solutions positives d'équations elliptiques surlinéaires, C. R. Acad. Sci. Paris, T. 306, Serie I, 1988, pp. 313-316. | MR 932345 | Zbl 0696.35062

[P.] S. Pohozaev, Eigenfunctions of the Equation Δu+λf(u)=0, Soviet Math. Dokl.. Vol. 6, 1965, pp. 1408-1411. | MR 192184 | Zbl 0141.30202

[R.] O. Rey, Concentration of Solutions to Elliptic Equations with Critical Nonlinearity (submitted). | Numdam | Zbl 0761.35034

[S.] M. Struwe, Variational Methods and their Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, Lecture notes E.T.H., Zurich, 1989.

[T.] G.. Talenti, Best Constant in Sobolev Inequality, Ann. Mat. Pure Appl., Vol. 110. 1976, pp. 353-372. | MR 463908 | Zbl 0353.46018

[Z.] X. Zheng, A Nonexistence Result of Positive Solutions for an Elliptic Equation. Ann. I.H.P. Analyse nonlinéaire, Vol. 7, n° 2, 1990, pp. 91-96. | Numdam | MR 1051229 | Zbl 0719.35028